Alert archive / Hawaii / Red Flag Warnings in 2025
Red Flag Warning 2, NWS Honolulu, HI
NWS Honolulu, HI issued this red flag warning at Oct 23, 2025, 8:42 AM HST for 4 counties in Hawaii. It took effect at Oct 23, 2025, 12:00 PM HST. It was in force for 52 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2025, 8:42 AM HST (18:42 UTC)
- In effect from
- Oct 23, 2025, 12:00 PM HST
- Expired
- Oct 25, 2025, 4:25 PM HST
- In force
- 52 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 6.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390 WWHW80 PHFO 231842 RFWHFO URGENT - FIRE WEATHER MESSAGE National Weather Service Honolulu HI 842 AM HST Thu Oct 23 2025 ...RED FLAG WARNING FROM NOON TODAY THROUGH SATURDAY AFTERNOON FOR MAINLY LEEWARD AREAS DUE TO WINDY CONDITIONS AND LOW HUMIDITY... .Dry and windy conditions will develop as high pressure moves east and strengthens north of the islands. This will coincide with pockets of drier air moving into the region each day, likely producing critical fire weather conditions across most leeward and some central areas, as well as northern portions of the Big Island. HIZ301-304-305-307>311-315-316-319>326-328>330-333-334-337-338- 340>342-240845- /O.UPG.PHFO.FW.A.0001.251024T2000Z-251026T0400Z/ /O.NEW.PHFO.FW.W.0002.251023T2200Z-251026T0400Z/ Niihau-Kauai South-Kauai Southwest-East Honolulu-Honolulu Metro- Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu- Waianae Mountains-Molokai North-Molokai West- Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Lanai Mauka-Kahoolawe-Maui Leeward West-Maui Central Valley North- Maui Central Valley South-South Maui/Upcountry-South Haleakala- Big Island South-Big Island Southeast-Big Island North-Kohala- Big Island Interior- 842 AM HST Thu Oct 23 2025 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM HST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MAINLY LEEWARD AREAS... The National Weather Service in Honolulu has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon today to 6 PM HST Saturday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Leeward portions of all Hawaiian Islands, including interior sections of Oahu and the Big Island and all of North Big Island. * TIMING...From noon today to 6 PM HST Saturday. However, the main fire weather concerns will be this afternoon and again from late morning through the afternoon on both Friday and Saturday when relative humidity is lowest. * WINDS...Today, east winds 15 to 25 mph with gusts to 35 mph. For Friday, east 20 to 35 mph with gusts up to 50 mph. For Saturday, east winds 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...As low as 40 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Red Flag Warning does not predict new fire starts. && For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hawaiiwildfire.org/home $$ VAUGHAN
6 follow-up statements
666 WWHW80 PHFO 240200 RFWHFO URGENT - FIRE WEATHER MESSAGE National Weather Service Honolulu HI 400 PM HST Thu Oct 23 2025 ...RED FLAG WARNING THROUGH SATURDAY AFTERNOON FOR MAINLY LEEWARD AREAS DUE TO WINDY CONDITIONS AND LOW HUMIDITY... .Dry and windy conditions will persist as high pressure moves east and strengthens north of the islands. After a brief period of increased moisture tonight, another pocket of drier air will move into the region again on Friday, and could continue for at least portions of the state into Saturday. Highest confidence in Red Flag conditions will be for Friday from late morning through the afternoon hours, when lowest relative humidity values coincide with the strongest expected wind speeds. HIZ301-304-305-307>311-315-316-319>326-328>330-333-334-337-338- 340>342-241600- /O.CON.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Niihau-Kauai South-Kauai Southwest-East Honolulu-Honolulu Metro- Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu- Waianae Mountains-Molokai North-Molokai West- Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Lanai Mauka-Kahoolawe-Maui Leeward West-Maui Central Valley North- Maui Central Valley South-South Maui/Upcountry-South Haleakala- Big Island South-Big Island Southeast-Big Island North-Kohala- Big Island Interior- 400 PM HST Thu Oct 23 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MAINLY LEEWARD AREAS... * AFFECTED AREA...Leeward portions of all Hawaiian Islands, including interior sections of Oahu and the Big Island and all of North Big Island. * TIMING...Until 6 PM HST Saturday. The main fire weather concerns will be Friday from late morning through the afternoon hours when relative humidity is lowest. It is possible that dry and windy conditions will persist to include Saturday as well. * WINDS...For Friday, east winds 20 to 35 mph with gusts up to 55 mph. On Saturday, east winds 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...As low as 40 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Red Flag Warning does not predict new fire starts. && For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hwmo.org/ $$ VAUGHAN
299 WWHW80 PHFO 241355 RFWHFO URGENT - FIRE WEATHER MESSAGE National Weather Service Honolulu HI 355 AM HST Fri Oct 24 2025 ...RED FLAG WARNING THROUGH SATURDAY AFTERNOON FOR MAINLY LEEWARD AREAS DUE TO WINDY CONDITIONS AND LOW HUMIDITY... .Dry and windy conditions will persist as high pressure moves east and strengthens north of the islands. Highest confidence in Red Flag conditions will be today from late morning through the afternoon hours, when lowest relative humidity values coincide with the strongest expected wind speeds. Lower confidence in Red Flag Warning conditions on Saturday as humidity levels increase. HIZ301-304-305-307>311-315-316-319>326-328>330-333-334-337-338- 340>342-250400- /O.CON.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Niihau-Kauai South-Kauai Southwest-East Honolulu-Honolulu Metro- Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu- Waianae Mountains-Molokai North-Molokai West- Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Lanai Mauka-Kahoolawe-Maui Leeward West-Maui Central Valley North- Maui Central Valley South-South Maui/Upcountry-South Haleakala- Big Island South-Big Island Southeast-Big Island North-Kohala- Big Island Interior- 355 AM HST Fri Oct 24 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MAINLY LEEWARD AREAS... * AFFECTED AREA...Most areas leeward of all island mountains. * TIMING...Late morning through afternoon hours each day through 6 PM HST Saturday. * WINDS...East 20 to 30 mph with gusts 40 to 50 mph. * RELATIVE HUMIDITY...40 to 45 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Red Flag Warning does not predict new fire starts. && For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hawaiiwildfire.org/home For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hwmo.org/ $$ RCB
352 WWHW80 PHFO 250115 RFWHFO URGENT - FIRE WEATHER MESSAGE National Weather Service Honolulu HI 315 PM HST Fri Oct 24 2025 ...RED FLAG WARNING THROUGH SATURDAY AFTERNOON FOR MAINLY LEEWARD AREAS DUE TO WINDY CONDITIONS AND LOW HUMIDITY... .Dry and windy conditions will persist tonight and into Saturday for at least portions of the state as high pressure moves east and strengthens north of the islands. Red Flag conditions will be possible for the remainder of Friday afternoon for all islands and again for at least portions of the island chain from late Saturday morning through Saturday afternoon. HIZ301-304-305-307>311-315-316-319>326-328>330-333-334-337-338- 340>342-251515- /O.CON.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Niihau-Kauai South-Kauai Southwest-East Honolulu-Honolulu Metro- Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu- Waianae Mountains-Molokai North-Molokai West- Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South- Lanai Mauka-Kahoolawe-Maui Leeward West-Maui Central Valley North- Maui Central Valley South-South Maui/Upcountry-South Haleakala- Big Island South-Big Island Southeast-Big Island North-Kohala- Big Island Interior- 315 PM HST Fri Oct 24 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MAINLY LEEWARD AREAS... * AFFECTED AREA...Leeward portions of all Hawaiian Islands, including interior sections of Oahu and the Big Island and all of North Big Island. * TIMING...The main fire weather concerns will be for from late morning through the afternoon hours each day through 6 PM HST Saturday. * WINDS...East 20 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 40 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Red Flag Warning does not predict new fire starts. && For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hwmo.org/ $$ VAUGHAN
102 WWHW80 PHFO 251443 RFWHFO URGENT - FIRE WEATHER MESSAGE National Weather Service Honolulu HI 443 AM HST Sat Oct 25 2025 ...RED FLAG WARNING THROUGH SATURDAY AFTERNOON FOR MAINLY LEEWARD AREAS DUE TO WINDY CONDITIONS AND LOW HUMIDITY... .Dry and windy conditions will persist tonight and into Saturday for at least portions of the state as high pressure moves east and strengthens north of the islands. Red Flag conditions will be possible for the remainder of Friday afternoon for all islands and again for at least portions of the island chain from late Saturday morning through Saturday afternoon. HIZ319>326-328>330-333-334-337-338-340>342-251545- /O.CAN.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Molokai North-Molokai West-Molokai Leeward South-Lanai Windward- Lanai Leeward-Lanai South-Lanai Mauka-Kahoolawe-Maui Leeward West- Maui Central Valley North-Maui Central Valley South- South Maui/Upcountry-South Haleakala-Big Island South- Big Island Southeast-Big Island North-Kohala-Big Island Interior- 443 AM HST Sat Oct 25 2025 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR MAUI COUNTY AND THE BIG ISLAND. The National Weather Service in Honolulu has cancelled the Red Flag Warning. $$ HIZ301-304-305-307>311-315-316-260400- /O.CON.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Niihau-Kauai South-Kauai Southwest-East Honolulu-Honolulu Metro- Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu- Waianae Mountains- 443 AM HST Sat Oct 25 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NIIHAI, KAUAI, AND OAHU. * AFFECTED AREA...Niihau, Kauai South, Kauai Southwest, East Honolulu, Honolulu Metro, Ewa Plain, Waianae Coast, Oahu North Shore, Central Oahu and Waianae Mountains. * TIMING...Until 6 PM HST this evening. * WINDS...East 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 43 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Red Flag Warning does not predict new fire starts. && For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hawaiiwildfire.org/home For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hwmo.org/ $$
947 WWHW80 PHFO 251502 CCA RFWHFO URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Honolulu HI 502 AM HST Sat Oct 25 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR LEEWARD AREAS OF NIIHAU KAUAI AND OAHU... .Increasing moisture associated with a passing upper-level disturbance will decrease critical fire weather conditions over the islands of Maui County and Big Island. Red Flag Warning conditions will continue for leeward areas of Niihai, Kauai, and Oahu Counties today to account for 45 percent or lower relative humidity within those areas through this afternoon. HIZ319>326-328>330-333-334-337-338-340>342-251545- /O.COR.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Molokai North-Molokai West-Molokai Leeward South-Lanai Windward- Lanai Leeward-Lanai South-Lanai Mauka-Kahoolawe-Maui Leeward West- Maui Central Valley North-Maui Central Valley South- South Maui/Upcountry-South Haleakala-Big Island South- Big Island Southeast-Big Island North-Kohala-Big Island Interior- 502 AM HST Sat Oct 25 2025 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY... The National Weather Service in Honolulu has cancelled the Red Flag Warning. $$ HIZ301-304-305-307>311-315-316-260400- /O.COR.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Niihau-Kauai South-Kauai Southwest-East Honolulu-Honolulu Metro- Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu- Waianae Mountains- 502 AM HST Sat Oct 25 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...Niihau, Kauai South, Kauai Southwest, East Honolulu, Honolulu Metro, Ewa Plain, Waianae Coast, Oahu North Shore, Central Oahu and Waianae Mountains. * TIMING...Until 6 PM HST this evening. * WINDS...East 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 43 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Red Flag Warning does not predict new fire starts. && For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hawaiiwildfire.org/home For actions you can take to protect life and property from wildfires, visit the Hawaii Wildfire Management Organization at https://www.hwmo.org/ $$ PIERCE
582 WWHW80 PHFO 260225 RFWHFO URGENT - FIRE WEATHER MESSAGE National Weather Service Honolulu HI 425 PM HST Sat Oct 25 2025 ...RED FLAG WARNING IS CANCELLED... HIZ301-304-305-307>311-315-316-260330- /O.CAN.PHFO.FW.W.0002.000000T0000Z-251026T0400Z/ Niihau-Kauai South-Kauai Southwest-East Honolulu-Honolulu Metro- Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu- Waianae Mountains- 425 PM HST Sat Oct 25 2025 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY... The National Weather Service in Honolulu has cancelled the Red Flag Warning. Relative humidity values have increased and we are no longer experiencing extreme fire weather. Therefore the warning was cancelled. There are now no red flag warnings in effect for Hawaii. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this red flag warning went out at Oct 23, 3:12 AM HST, 5 hours 30 minutes earlier.
Area forecast discussion, Oct 23, 3:12 AM HST, 5 hours 30 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 312 AM HST Thu Oct 23 2025 .SYNOPSIS... Breezy trade winds will become locally windy Friday into Saturday as high pressure north of the state strengthens and moves eastward. Showers will favor windward and mauka areas, and occasionally spill over to interior and leeward areas. Pockets of drier air filtering into the region, coinciding with the stronger winds, will introduce fire weather concerns Friday and Saturday. By Sunday into early next week, trades will gradually weaken and rain chances will increase due to the proximity of an upper-level low and deep moisture being drawn across the island chain. && .DISCUSSION... Early morning radar and satellite imagery depict scattered showers drifting into windward and mauka areas across the island chain, with the greatest coverage currently affecting windward Big Island. A broad surface high far northwest of the state will continue to drive locally breezy trade winds today, focusing clouds and passing showers along typical windward slopes and coasts. Leeward Big Island will once again see sea breeze development this afternoon, supporting isolated to scattered showers along leeward slopes before dissipating by evening. An elongated upper-level trough edging in from the east will maintain slightly cooler temperatures aloft today through Saturday, allowing for an isolated thunderstorm or two to develop over the Big Island each afternoon. Elsewhere, the air mass should remain fairly stable. The surface high to the northwest will strengthen and shift eastward along 30N through the weekend, tightening the local pressure gradient and producing a notable increase in trade wind speeds. Trades are expected to peak Friday into Saturday, with the windier locations potentially nearing Wind Advisory levels (sustained speeds around 30 mph). However, the high-res model guidance might be undershooting the wind speeds according to an ASCAT pass we received overnight, so winds may approach Wind Advisory criteria across the typical windier locations as early as later today. Model guidance and upstream satellite imagery indicate a brief pocket of drier air moving in later today, followed by a band of moisture overnight and another dry pocket Friday into Saturday. These dry periods will coincide with the strongest winds, and while relative humidity values may be marginal, confidence is increasing that critical fire weather thresholds could be met Friday and Saturday, particularly over leeward and central zones and the drought-stricken Big Island North area. A Fire Weather Watch remains in effect for these areas from Friday morning through Saturday afternoon, with the highest concern expected during the late morning and afternoon hours each day when humidity is lowest. See the Fire Weather section below for additional details. By late Saturday into Sunday, global models show a plume of deep tropical moisture being drawn northward across the islands, with precipitable water values projected to climb toward 2 inches. At the same time, an upper-level low is expected to separate from its parent trough to the east and retrograde westward near or over the state. Model guidance is coming into better agreement regarding its position and timing, increasing forecast confidence that its proximity will enhance instability, especially over the eastern half of the state. The combination of abundant moisture and colder mid-level temperatures will support a wetter and more unsettled trade wind pattern from late this weekend into early next week. As the surface high continues eastward and weakens, the pressure gradient will ease, leading to a gradual reduction in trade wind strength to moderate to locally breezy levels Sunday through midweek next week. && .AVIATION... Moderate to breezy trades will persist today and could strengthen to locally strong on Friday. Stability will increase today as a mid-level trough currently over the Big Island is pushed eastward by a developing mid level ridge and drier air moves through. Small pockets of moisture moving along the trade wind flow will produce isolated MVFR conditions along windward slopes (primarily overnight), most likely on Big Island, while VFR will prevail elsewhere. A small pocket of moisture is possible late tonight into tomorrow morning and may bring a few extra MVFR showers to windward and mountain areas before drier and more stable air fills in Friday mid-morning. AIRMET Tango will remain in place for low-level turbulence over and downwind of terrain. && .MARINE... A strengthening high pressure ridge north of the Hawaiian Islands will strengthen trade winds into the fresh to near gale force range through Saturday. The strongest winds in this range will develop in the channels and waters near Maui and the Big Island. A cold low pressure system moving into the Central Pacific basin this weekend will weaken this ridge, decreasing trade wind speeds rather significantly from Sunday onward. In the short term forecast, we expanded the coverage of the Small Craft Advisory to all waters due to the strengthening trade winds. This decision was supported by recent ASCAT wind initialization, increasing model guidance trends, and due to the building north-northwest swells that will increase significant wave heights to around 10 feet in some of our coastal waters through Saturday. Today is a tale of two north-northwest (330 deg) swells, a moderate 11 to 13 sec period and a longer 15 to 17 sec period, moving through the Hawaii region today. The longer period swell will continue to build today and surf heights along north and west facing shores are forecast to strengthen into marginal High Surf Advisory (HSA) levels through the day. A HSA remains in effect for shores exposed to this north-northwest swell energy, including the north and west facing shores of Kauai, Niihau, Oahu, Molokai, and the north facing shores of Maui. This long period north-northwest swell will continue to slowly weaken into a medium period swell from tonight into Friday, as another long period overlapping north-northwest swell builds into the region. Surf heights with this next swell will be similar or slightly higher than today's long period swell energy, possibly exceeding HSA thresholds along north and west facing shores from late Friday into Saturday. Small background south swell energy will continue to keep surf along south facing shores above flat levels into early next week. Rough, choppy surf along east facing shores will continue through the forecast period and will see increasing trends into the weekend. && .FIRE WEATHER... By later this morning, locally windy trades and decreasing moisture will begin increasing fire weather concerns. However, model guidance shows that another pocket of drier air will arrive Friday into Saturday, coinciding with the strongest trade wind speeds. Critical fire weather conditions will be possible during this time, with relative humidity values dropping into the low 40 percent range and trade winds reaching above sustained speeds of 20 mph. Since confidence is increasing, a Fire Weather Watch has been issued for leeward portions of all Hawaiian Islands, as well as interior sections of Oahu and the Big Island, from Friday morning through Saturday afternoon (though the greatest concern will be from late morning through the afternoon hours each day when relative humidity will be lowest). All of North Big Island has also been included in the Fire Weather Watch due to extreme drought conditions. See the latest Fire Weather Watch for additional details. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory until 6 PM HST this evening for Niihau-Kauai Leeward-Waianae Coast-Oahu North Shore-Maui Windward West-Kauai North-Molokai Windward-Molokai North-Molokai West-Maui Central Valley North-Windward Haleakala. Fire Weather Watch from Friday morning through Saturday afternoon for Niihau-Kauai South-Kauai Southwest-East Honolulu- Honolulu Metro-Ewa Plain-Waianae Coast-Oahu North Shore-Central Oahu-Waianae Mountains-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Lanai Mauka-Kahoolawe-Maui Leeward West-Maui Central Valley North-Maui Central Valley South-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island North-Kohala-Big Island Interior. Small Craft Advisory until 6 PM HST Saturday for all Hawaiian waters- && DISCUSSION...Farris AVIATION...Tsamous MARINE...Bohlin FIRE WEATHER...Farris
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 3:41 PM HST | Fire Weather Watch | HFO | Hawaii, Honolulu, Kauai, Kalawao | 17 hr |
| Oct 22, 8:23 PM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 19 hr |
Nearby
Red Flag Warnings in Hawaii, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.